# SDR SIMA1611

- Difficulty date: June 9, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N301AE
- Make and model: Saab 340B
- Aircraft serial: 340B301
- Aircraft time: 17,437 hours, 17,579 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Panel
- Part number: 7239035504
- Part serial: 860361
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

JFK - FLT 5069 - ABORTED TAKEOFF DUE TO CONFIGURATION WARNING, SPLIT PITCH, STANDBY UNCOMMANDED MOVEMENT.  C/A - REPLACED TRIM CONTROL PANEL IAW SAAB340BA MM 27-32-05.  GROUND OPS CHECKED GOOD.  (X)
